Journal Publications

[2021]
1. Nilanjan Bag, Igor E. Shparlinski. Bounds of some double exponential sums. Journal of Number Theory. 219:228-236. February.

2. Abha Kumari, Ashok Singh Sairam. Controller placement problem in software-defined networking. A survey, Networks, Wiley, https://doi.org/10.1002/net.22016. 1-29. January.

3. Ajit Singh, Rupam Barman. Certain eta-quotients and arithmetic density of Andrews' singular overpartitions (In Press). Journal of Number Theory.

4. Ajit Singh, Rupam Barman. Divisibility of certain singular overpartitions by powers of 2 and 3 (In Press). Bulletin of the Australian Math. Soc..

5. Mohit Tripathi, Rupam Barman. Certain transformations and special values of hypergeometric functions over finite fields (In Press). The Ramanujan Journal.

6. Akash Yadav, Joydeep Chandra, Ashok Singh Sairam. A Budget and Deadline Aware Task Assignment Scheme for Crowdsourcing Environment (In Press). IEEE Transactions on Emerging Topics in Computing, vol. , no. 01, pp. 1-1, 5555. doi: 10.1109/TETC.2021.3062843. March.




Conference Publications

[2021]
Current year publications will be updated soon !

Contact Us | IITG Home | IITG Email | Telephone Directory | IITG Intranet
© 2020 Department of Mathematics, Indian Institute of Technology Guwahati. For queries contact mathoff@iitg.ac.in